Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Schwarz's Avatar
    Schwarz is offline Member
    Join Date
    Jan 2005
    Location
    London
    Posts
    773

    How do I mix 2 substances?

    Hi,
    This just came to me.....Loads of ppl on the board say it's OK to mix say test enanathate and EQ in the same syringe. But how do you do this.

    Say I'm injecting 1cc of each. So I pull my plunger back for 1cc of air put the needle in the vial inject the 1cc of air and then pull out 1cc of test. So how do I get the air into the EQ vial if my syringe is already has test in it? How do I avoid leaving some test in the EQ vial??

    Sorry this is probably a dumb question!!

    Thanks
    Schwarz

  2. #2
    longhorn814's Avatar
    longhorn814 is offline Anabolic Member
    Join Date
    Dec 2004
    Location
    houston, tx
    Posts
    5,334
    after you get the test in the syringe, hold it upside and pull the plunger back to the 2ml mark. that way you have 1 cc of test and 1 cc of air in the syringe, put the needle in the bottle and inject the air into the Eq bottle and make sure not to inject the test into the bottle and then draw the eq into the syringe. Its quite simple

  3. #3
    Schwarz's Avatar
    Schwarz is offline Member
    Join Date
    Jan 2005
    Location
    London
    Posts
    773
    Quote Originally Posted by longhorn814
    after you get the test in the syringe, hold it upside and pull the plunger back to the 2ml mark. that way you have 1 cc of test and 1 cc of air in the syringe, put the needle in the bottle and inject the air into the Eq bottle and make sure not to inject the test into the bottle and then draw the eq into the syringe. Its quite simple
    Thanks longhorn. But what happens if some of the test does go inot the EQ bottle of visa versa...is this necessarily a bad thing?

  4. #4
    longhorn814's Avatar
    longhorn814 is offline Anabolic Member
    Join Date
    Dec 2004
    Location
    houston, tx
    Posts
    5,334
    yeah its a terrible thing, it will cause a chemical reaction and explode in your face!! J/K

    Its no biggie if a small amount gets mixed, but try to avoid it

  5. #5
    Schwarz's Avatar
    Schwarz is offline Member
    Join Date
    Jan 2005
    Location
    London
    Posts
    773
    Quote Originally Posted by longhorn814
    yeah its a terrible thing, it will cause a chemical reaction and explode in your face!! J/K
    Ahhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhh
    Thanks
    S

  6. #6
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    You dont even have to pull back air into the second vial. That is just done so you can have a easier time getting the oil to draw. What I do is pressurize my vials before I even draw oil out of them. Then draw from vial one to the 1ml mark, then I draw from vial 2 to the 2ml mark.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •